MAUDE Adverse Event Report: ERBE MEDICAL. LLC ERBE'S CO2 TUBING/CAP SETS

ERBE MEDICAL. LLC ERBE'S CO2 TUBING/CAP SETS
Catalog Number 20325-239
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sets were not available for an evaluation.Nevertheless, we have received similar reports of sets leaking at the distal end of the irrigation line and down scopes.At this time, two (2) primary causes of the issue have been determined: 1.Off-label use in that erbe medical llc sets are being used with other manufacturers port connectors (note: per the notes on use for the set's, only erbe accessories (i.E., erbe port connectors), etc.Are to be used with erbe tubing/cap sets.2.A change had been made to the set's connector.Currently sets are now being produced with the previous connector to minimize/eliminate leaking.Other contributing causes of leaking at the end of scopes are also being investigated.If any prominent causes are determined and/or remedies are implemented to resolve the leaking, a follow-up mdr will be filed.
 
Event or Problem Description
It was reported that an incident occurred with a hybrid co2 tubing/cap set for olympus® scopes & co2 in an esophagogastroduodenoscopy (edg).Per the complainant, water shot down the airway of a patient during scope intubation into the oral pharynx.The patient aspirated water but was discharged.However, the patient later went to the emergency room (er), was hospitalized, and received antibiotics.

Brand Name
ERBE'S CO2 TUBING/CAP SETS
Common Device Name
CO2 TUBING/CAP SETS
Manufacturer (Section D)
ERBE MEDICAL. LLC
405 w geneva drive
tempe AZ 85282
Manufacturer (Section G)
ERBE MEDICAL, LLC
405 w geneva drive
tempe AZ 85282
Manufacturer Contact
john tartal
2225 northwest parkway
marietta, GA 30067-8764
7709554400
MDR Report Key24769489
Report Number3020712480-2026-00003
Device Sequence Number21401571
Product Code FEQ
UDI-Device Identifier04065655000375
UDI-Public04065655000375
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162152
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20325-239
Device Lot NumberWO469451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG